Cross Reference Down

Mebane, WR Jr (2011). Comment on “Benford's Law and the Detection of Election Fraud”. Political Analysis 19(3), pp. 269-272.

This work cites the following items of the Benford Online Bibliography:


Berger, A (2005). Multi-dimensional dynamical systems and Benford's law. Discrete and Continuous Dynamical Systems 13(1), 219-237. ISSN/ISBN:1078-0947. View Complete Reference Online information Works that this work references Works that reference this work
Deckert, J, Myagkov, M and Ordeshook, PC (2011). Benford's Law and the Detection of Election Fraud. Political Analysis 19(3), pp. 245-268. View Complete Reference Online information Works that this work references Works that reference this work
Grendar, M, Judge, G and Schechter, L (2007). An empirical non-parametric likelihood family of data-based Benford-like distributions. Physica A: Statistical Mechanics and its Applications 380, 429-438. ISSN/ISBN:0378-4371. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2006). Election Forensics: Vote Counts and Benford’s Law. Proceedings of the Summer Meeting of the Political Methodology Society, UC-Davis, July, pp. 20-22. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2008). Election Forensics: The Second-digit Benford’s Law Test and Recent American Presidential Elections. pp 161-181 in: Alvarez, RM, Hall, TE and Hyde, SD (eds.), Election Fraud: Detecting and Deterring Electoral Manipulation. Brookings Press, Washington DC. ISSN/ISBN:9780815701606. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2010). Fraud in the 2009 presidential election in Iran?. Chance 23(1), pp. 6-15. DOI:10.1080/09332480.2010.10739785. View Complete Reference Online information Works that this work references Works that reference this work
Rodriguez, RJ (2004). First Significant Digit Patterns from Mixtures of Uniform Distributions. American Statistician 58(1), 64-71. ISSN/ISBN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work